Ok the doctor told me it would only take two weeks to come off paxil.Yeah wright! It's now over six weeks and I'm still having withdrawl symptoms,mainly terribly itchy legs,I scratch till I bleed,some nausea,headachs and strange skin sensations at the back of my neck and head and sweating.They say it is non addictive,but I want to go back on because I don't want the withdawl symptoms.Paxil has been a terrible drug for me,it didn't even help me.When I was on it,it made no difference in fact it made me worse at times.I had a lot of hypomania on it and then suicidal thoughts.I wish the company that made this drug would wake the hell up! They are only out for their money.I keep getting cravings for this drug and I really don't know what to do.I'm going to talk to my doctor about it because it just drives me crazy!!And this isn't even as bad as what other people go through,I was only on this for three fucking weeks,and now it's over six week and I'm still being effected by it.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel